# SDR UIEA2022021400105

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 105,688 hours, 22,633 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K, O

## Discrepancy

CAPT EVAS VELCRO MISSING( RE-SECURED CAPT EVAS LOOP FASTENER (VELCRO) ON GLARE SHIELD IAW AMM 25-60-99. NO DEFECTS NOTED. )
